# SDR DALA201805173127

- Difficulty date: May 3, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 83,948 hours, 34,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.  TROUBLESHOT IAW AMM 52-11, OPS CHECKED GOOD.
